Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The steady states of one-dimensional Sivashinsky equations

Authors: A. Novick-Cohen and L. A. Peletier
Journal: Quart. Appl. Math. 50 (1992), 759-777
MSC: Primary 35G30; Secondary 35B35, 35K35, 80A22
DOI: https://doi.org/10.1090/qam/1193665
MathSciNet review: MR1193665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Phase plane analysis is used to calculate the number of steady states for two equations which arise in the context of directional solidification: the Sivashinsky equation and the modified Sivashinsky equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35G30, 35B35, 35K35, 80A22

Retrieve articles in all journals with MSC: 35G30, 35B35, 35K35, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1193665
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society